A Note on f-Biharmonic Curves in Lorentzian Heisenberg and Lorentzian Sol<sub>3</sub> Spaces

Authors

  • Murat Altunbas

DOI:

https://doi.org/10.18311/jims/2022/28375

Keywords:

Lorentzian Metric, f-Biharmonic Curves, Lorentzian Heisenberg Spaces, Lorentzian Sol<sub>3</sub> Spaces.

Abstract

Some characterizations are given for f-biharmonic curves in three-dimensional Lorentzian Heisenberg and Lorentzian Sol3 spaces.

Downloads

Download data is not yet available.

References

L. Belarbi, On the symmetries of the Sol₃ Lie group, J. Korean. Math. Soc. 57 (2) (2020), 523-537.

R. Caddeo, S. Montaldo, C. Oniciuc and P. Piu, The classification of biharmonic curves of Cartan-Vranceanu 3-dimensional spaces, The 7th Int. Workshop on Dif. Geo. and its Appl., Cluj Univ. Press, Cluj-Napoca, (2006), 121-131.

R. Caddeo, S. Montaldo and P. Piu, Biharmonic curves on a surface. Rend. Mat. Appl. 21 (2001), 143-157.

R. Caddeo, C. Oniciuc and P. Piu, Explicit formulas for non-geodesic biharmonic curves of the Heisenberg group, Rend. Sem. Mat. Univ. Politec. Torino. 62 (2004), 265-27

B.-Y. Chen and S. Ishikawa, Biharmonic surfaces in pseudo-Euclidean spaces, Mem. Fac. Sci. Kyushu Univ. Ser. A 45 (2) (1991), 323--347.

L. Du and J. Zhang, Classification of f-biharmonic curves in Lorentz--Minkowski space, Journal of Mathematics, vol. 2020 (2020), 8 pp.

J. Jr. Eells and J.H. Sampson, Harmonic mappings of Riemannian manifolds. Amer. J. Math. 86 (1964), 109-160.

Guvenc : Åž. Güvenç and C. í–zgür, On the characterizations of f-biharmonic Legendre curves in Sasakian space forms. Filomat. 31 (2017), 639-648.

J. I. Inoguchi. Biharmonic curves in Minkowski 3-space. Int. J. Math. Math. Sci. 21 (2003), 1365--1368.

Karaca : F. Karaca and C. í–zgür, On f-biharmonic curves Int Elec. J. of Geo., 11 (2), (2018), 18--27.

W-J. Lu, On f-Biharmonic maps and bi-f-harmonic maps between Riemannian manifolds, Sci. China Math. 58 (2015), 1483-1498.

J.E. Lee, Biharmonic spacelike curves in Lorentzian-Heisenberg space, Comm. Korean Math. Soc., 33 (4) (2018), 1309-1320.

Y-L. Ou and Z-P. Wang, Biharmonic maps into Sol and Nil space, arXiv preprint math/0612329 (2006).

Y-L. Ou, On f-biharmonic maps and f-biharmonic submanifolds. Pacific J. Math. 271 (2014), 461-477.

S. Ouakkas, R. Nasri and M. Djaa, On the f-harmonic and f-biharmonic maps. JP Journal of Geom. and Top. 10 (2010), 11-27.

Published

2022-08-23

How to Cite

Altunbas, M. (2022). A Note on f-Biharmonic Curves in Lorentzian Heisenberg and Lorentzian Sol<sub>3</sub> Spaces. The Journal of the Indian Mathematical Society, 89(3-4), 215–225. https://doi.org/10.18311/jims/2022/28375